# SDR ASAA2019021428474

- Difficulty date: February 14, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A15126
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FWD BULKHEAD STA 663.75 LOWER WEB RBL 20 STRINGER 27 ACM EXHAUST OUTLET CUTOUT FLANGE I/B SIDE CRACKED. GROUNDED - YES. REMOVED AND REPLACED 1EA. RT WHEEL WELL FWD BULKHEAD ACM EXHAUST OUTLET CUTOUT FLANGE VERTICAL ANGLE IAW SRM 51 40 02 0G 0.
